Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have rash all over head and small criters claling in ear and face. Using onbetamethasone. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2703 Questions
Hi. I have a rash all over my head, some times it feels like there are some very small criters claling in my ear and face. I have try to use nix no good then sebcur shampoo. The lates I am onbetamethasone for 3 weeks now and I use a nother shampoo now T/Gel Now. I live in Ontario Canada, XXXXXXX Lake YYYY@YYYY
Posted Thu, 11 Jul 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 1 hour later

Thanks for query.

By limited history , it seems that you are having lesions on scalp with ear and face skin involvement.

I would like to ask few questions to come to conclusion.

Do you have flakes on scalp?

Do you have lesions in ear and on facial skin?

Do you have itching on scalp, ear and face?

Is there pain any where?

From how many days you suffer?

Have you any other diseases like Diabetes, blood pressure,heart disease or other?

Do you take any medicine?

Any family history?

Any past history?

Any bad habit.. Alcohol or tobacco?

If possible, post the photograph of scalp and face.

Let me give answers, so that I can give you proper advice.


Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor